Bifurcations of stable sets in noninvertible planar maps

JP England, B Krauskopf, HM Osinga

Research output: Contribution to journalArticle (Academic Journal)peer-review

14 Citations (Scopus)
Translated title of the contributionBifurcations of stable sets in noninvertible planar maps
Original languageEnglish
Pages (from-to)891 - 904
Number of pages14
JournalInternational Journal of Bifurcation and Chaos
Volume15(3)
DOIs
Publication statusPublished - Mar 2005

Bibliographical note

Other: also appeared in EJ Doedel, G Domokos & I G Kevrekidis (Eds), Modelling & Computations in Dynamical Systems, World Scientific Series on Nonlinear Science B13(2006)

Cite this